MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Device Operates Differently Than Expected (2913); Improper Flow or Infusion (2954); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the device.
 
Event or Problem Description
The user reported an under infusion issue with the device on (b)(6) 2017."an iv pump that isn't working.Actually it works, but when we program it, it does what it wants to not what its programmed to do.The secondary infusion was zero'd out.The pump # is (b)(4).We set the pump with time/volume or rate/volume.In this case a 500cc bag was to run over 1 hour.1 hour later, there was still about 350cc left in bag when it should have been empty.This has happened several times lately.I rechecked the settings when i noticed this and settings were correct.Yes, pt was involved.She was receiving the med that was to infuse over 1 hour.No injuries.It was given slower.If it would have gone faster, there could have been a problem.I had a patient a couple of weeks ago that something similar happened.I assumed the pump was set incorrectly.Pump alarmed infusion was over, but there was still quite a lot to infuse.No issues for pt, except they had to wait longer for infusion to complete.I didn't think anything of it, since on rare occasions, pumps are set incorrectly." no specific event date was provided by the reporter.No patient injury or harm occurred for this case.
 
Additional Manufacturer Narrative
The user reported under infusion issue was confirmed.The device was found to have a flow rate accuracy of -5.75%, which was outside of the +/-5% specification.In addition to the under infusion issue, the device was also found to have a battery outside of warranty and a wireless board connection issue; neither of these issues were related to the user-reported under infusion issue.The device was recalibrated, repaired, and tested to meet all specification on (b)(6) 2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00313).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7061635
Report Number3006575795-2017-00313
Device Sequence Number1423425
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Catalogue NumberZ-800W
Device Lot Number20130918-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1